Alert archive / California / Gale Warnings in 2009

Gale Warning 22, NWS San Francisco Bay Area, CA

October 13, 2009

NWS San Francisco Bay Area, CA issued this gale warning at Oct 13, 2009, 9:08 PM PDT. It was in force for 112 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 13, 2009, 9:08 PM PDT (04:08 UTC)
Expired
Oct 13, 2009, 11:00 PM PDT
In force
112 min
Issued by
NWS San Francisco Bay Area, CA

The text

As transmitted, in the capitals the NWS used until 2016.

107 
WHUS76 KMTR 140408
MWWMTR

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
908 PM PDT TUE OCT 13 2009

...A POWERFUL PACIFIC STORM SYSTEM IS MOVING INLAND AND WINDS WILL
GRADUALLY DECREASE TUESDAY NIGHT...

PZZ530-140600-
/O.CAN.KMTR.SR.W.0001.000000T0000Z-091014T0600Z/
/O.NEW.KMTR.GL.W.0022.091014T0408Z-091014T0600Z/
SAN FRANCISCO/SAN PABLO/SUISUN BAYS AND THE WEST DELTA-
908 PM PDT TUE OCT 13 2009

...GALE WARNING IN EFFECT UNTIL 11 PM PDT THIS EVENING...
...STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 11 PM PDT THIS EVENING. THE
STORM WARNING HAS BEEN CANCELLED. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ545-141215-
/O.CAN.KMTR.GL.W.0021.000000T0000Z-091014T0600Z/
/O.NEW.KMTR.SC.Y.0117.091014T0408Z-091014T1300Z/
/O.CON.KMTR.RB.Y.0029.000000T0000Z-091014T1200Z/
POINT REYES TO PIGEON POINT TO 10 NM-
908 PM PDT TUE OCT 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT WEDNESDAY...
...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL
5 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED. A SMALL CRAFT
ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 5 AM PDT WEDNESDAY.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED
TO BE HAZARDOUS TO MARINERS.

&&

$$

PZZ540-141215-
/O.CAN.KMTR.GL.W.0021.000000T0000Z-091014T0600Z/
/O.NEW.KMTR.SC.Y.0117.091014T0408Z-091014T1300Z/
POINT ARENA TO POINT REYES TO 10 NM-
908 PM PDT TUE OCT 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT WEDNESDAY. THE
GALE WARNING HAS BEEN CANCELLED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ575-141215-
/O.CAN.KMTR.GL.W.0021.000000T0000Z-091014T0600Z/
/O.NEW.KMTR.SC.Y.0117.091014T0408Z-091014T1300Z/
WATERS FROM PIGEON PT. TO PT. PIEDRAS BLANCAS CA FROM 10 TO 60 NM-
908 PM PDT TUE OCT 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ560-565-141215-
/O.CAN.KMTR.GL.W.0021.000000T0000Z-091014T0600Z/
/O.NEW.KMTR.SC.Y.0117.091014T0408Z-091014T1300Z/
PIGEON POINT TO POINT PINOS TO 10 NM-
POINT PINOS TO POINT PIEDRAS BLANCAS TO 10 NM-
908 PM PDT TUE OCT 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ535-141215-
/O.CAN.KMTR.GL.W.0021.000000T0000Z-091014T0600Z/
/O.NEW.KMTR.SC.Y.0117.091014T0408Z-091014T1300Z/
MONTEREY BAY-
908 PM PDT TUE OCT 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM PDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ570-141215-
/O.CAN.KMTR.GL.W.0021.000000T0000Z-091014T0600Z/
/O.NEW.KMTR.SC.Y.0117.091014T0408Z-091014T1800Z/
WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM-
908 PM PDT TUE OCT 13 2009

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 11 AM PDT WEDNESDAY...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY. THE GALE WARNING HAS BEEN CANCELLED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


THIS PRODUCT DOES NOT INCLUDE INFORMATION ON SEVERE THUNDERSTORMS 
AND WATERSPOUTS. SEE PRODUCTS SUCH AS SPECIAL MARINE 
WARNINGS...MARINE WEATHER STATEMENTS...WATCH COUNTY 
NOTIFICATIONS AND THE HAZARDOUS WEATHER OUTLOOK.

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this gale warning went out at Oct 13, 5:00 PM PDT, 4 hours 8 minutes earlier.

Area forecast discussion, Oct 13, 5:00 PM PDT, 4 hours 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA CA
500 PM PDT TUE OCT 13 2009

...STRONG WINDS AND HEAVY RAIN THROUGH THIS EVENING...

.DISCUSSION...AS OF 2:10 PM PDT TUESDAY...LATEST RADAR DATA SHOW
THAT THE HEAVY RAINS HAD DECREASED SOMEWHAT OVERALL EARLIER THIS
AFTERNOON...HOWEVER LATEST SCANS NOW SHOW RENEWED ACTIVITY OCCURRING
AND SETTING OFF OFFSHORE. IT LOOKS LIKE THE AREA IS SET FOR  ANOTHER
PERIOD OF POTENTIALLY HEAVY RAIN BEGINNING NOW AND EXPECTED TO
CONTINUE THROUGH EARLY EVENING ACROSS THE DISTRICT. THE HIGHEST
RAINFALL AMOUNTS ARE ONCE AGAIN EXPECTED IN THE SANTA CRUZ AND SANTA
LUCIA MOUNTAIN RANGE. RAINFALL TOTALS THUS FAR HAVE BEEN QUITE
SUBSTANTIAL IN THE COASTAL RANGES WITH 5-6 INCHES STORM TOTAL...WITH
THE HIGHEST AMOUNT MINING RIDGE IN MONTEREY COUNTY MEASURING OVER 9
INCHES IN THE LAST 24 HOURS.

THE LATEST QPF FROM THE RIVER FORECAST CENTER GIVES AN ADDITIONAL 2
TO 4 INCHES TO THE DISTRICT THROUGH 11 PM TONIGHT WITH THE HIGHER
AMOUNTS EXPECTED TO FALL IN THE COASTAL MOUNTAINS ONCE AGAIN. THE
FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH MIDNIGHT FOR WITHIN AND
DOWN STREAM OF FIRE SCARED AREAS IN MONTEREY...SANTA CRUZ AND SAN
BENITO COUNTIES.

WINDS CONTINUE TO BE STRONG OUT OF THE SOUTH WITH MANY HIGHER
ELEVATION STATIONS REPORTING GUSTS IN EXCESS OF 40 MPH. THE WIND
ADVISORY/HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 PM WITH THE
ENTIRE CWA BLANKETED BY ONE OR THE OTHER PRODUCT.

SATELLITE IMAGERY STILL SHOWS THE BACK EDGE OF THE SYSTEM LOCATED
OFFSHORE WITH LIGHTNING DETECTION PICKING UP STRIKES DUE WEST OF
CAPE MENDOCINO NEAR THE LOW CENTER. THERE WAS ALSO ONE STRIKE
JUST WEST OF THE SAN MATEO COAST. THE TROUGH IS FORECAST TO MOVE DUE
EAST WITH HEAVIER RAINS ENDING BY EARLY EVENING ACROSS THE GREATER SF
BAY AREA...BUT LINGERING IN THE SANTA CRUZ AND MONTEREY COUNTY AREAS
UNTIL AFTER MIDNIGHT. SHOWERS TO PERSIST ON WEDNESDAY THEN TAPER OFF
BY WEDNESDAY NIGHT MOST AREAS. A FEW SHOWERS COULD PERSIST INTO
THURSDAY ACROSS THE NORTH BAY WITH THE PASSAGE OF SOME WEAK
DISTURBANCES. DRY AND WARMER WEATHER IS IN STORE FOR THE DISTRICT THE
REMAINDER OF THE WEEK AND INTO THE WEEKEND AS A RIDGE BUILDS OVER THE
COAST. A SHORTWAVE WILL MOVE INTO THE PACIFIC NW ON SUNDAY...WITH THE
NORTH BAY ON THE TAIL END OF THE SYSTEM. A SLIGHT CHANCE OF SHOWERS
IS IN THE FORECAST FOR MAINLY THE COASTAL AREAS OF THE SAN
FRANCISCO BAY AREA AND THE ENTIRE NORTH BAY ON SUNDAY...AND
EXTENDING SOUTHWARD INTO THE COASTAL SECTION OF MONTEREY COUNTY
SUNDAY NIGHT. DRY WEATHER IS THEN EXPECTED AFTER.

&&

.AVIATION...AS OF 5:00 PM PDT TUESDAY...STRONG STORM FRONT MOVING
THROUGH THE SF BAY AREA AROUND 00Z ON TUESDAY AFTERNOON...AND WILL
MOVE THROUGH THE MONTEREY AREA BY 02Z. WINDS WILL DIMINISH BEHIND THE
FRONT...BUT REMAIN RELATIVELY STRONG FROM THE SSW THROUGH THE EVENING
HOURS. HEAVY RAIN TAPERING OFF AFTER FRONTAL PASSAGE. EXPECT MOSTLY
JUST LIGHT SHOWERS OVERNIGHT. LOW LEVEL MOISTURE WILL REMAIN IN PLACE
AND SO MVFR/IFR CIGS ARE EXPECTED TO CONTINUE OVERNIGHT AND INTO
WEDNESDAY MORNING.

VICINITY OF KSFO...MVFR CEILINGS OVERNIGHT AND INTO WEDNESDAY
MORNING. PERIODS OF RAIN...MOSTLY LIGHT...THROUGH 06Z. GUSTY SSW
WINDS 25G35KT THROUGH 03Z...GRADUALLY DIMINISHING OVERNIGHT. WINDS
WILL REMAIN OUT OF THE SOUTH INTO WEDNESDAY MORNING AND THEN TURN
MORE WESTERLY ON WEDNESDAY AFTERNOON.

KSFO BRIDGE APPROACH...SAME AS KSFO.

MONTEREY BAY TERMINALS...MVFR CIGS THROUGH THE EVENING...BECOMING
IFR BY 12Z...CONT THROUGH 18Z. HEAVY RAIN THROUGH 02Z...
BECOMING LIGHT SHOWERS THEREAFTER. STRONG AND GUSTY SOUTH WINDS
20G35KT THROUGH 03Z...SLOWLY DIMINISHING OVERNIGHT.

&&

.MARINE...AS OF 4:50 PM PDT TUESDAY...STRONG SURFACE FRONT WAS
MOVING THROUGH THE COASTAL WATERS LATE TUESDAY AFTERNOON. GALE
FORCE SOUTHERLY WINDS AHEAD OF THE FRONT WILL REMAIN OUT OF THE SOUTH
AFTER FRONTAL PASSAGE...BUT GRADUALLY DIMINISH THROUGH THE EVENING
AND OVERNIGHT.

&&

.CLIMATE...RAINFALL RECORDS FOR THE MONTH OF OCTOBER (IN INCHES)...

LOCATION                ONE DAY RECORD        TWO DAY RECORD
--------                --------------        --------------
SANTA ROSA              4.67 (10/12/1962)     7.41 (10/12-13/1962)
NAPA                    4.66 (10/13/1962)     9.32 (10/12-13/1962)
SAN FRANCISCO DOWNTOWN  2.29 (10/15/1969)     3.72 (10/12-13/1962)
SAN FRANCISCO AIRPORT   2.62 (10/13/1962)     4.56 (10/12-13/1962)
OAKLAND AIRPORT         4.53 (10/13/1962)     5.85 (10/12-13/1962)
LIVERMORE               2.17 (10/13/1962)     3.45 (10/13-14/1962)
SAN JOSE                3.22 (10/13/1962)     4.56 (10/12-13/1962)
SANTA CRUZ              3.15 (10/20/1899)     3.35 (10/20-21/1899)
MONTEREY                1.80 (10/26/1907)     2.09 (10/26-27/1907)
SALINAS                 1.50 (10/30/1982)     1.50 (10/30-31/1982)
KING CITY               1.88 (10/29/1996)     2.18 (10/29-30/1996)

&&

.MTR WATCHES/WARNINGS/ADVISORIES...
    .TNGT...GLW...ALL COASTAL WATERS AND MONTEREY BAY.
         ...STORM WARNING...SFO BAY.
    .THROUGH MIDNIGHT...FLASH FLOOD WATCH...WITHIN AND DOWN
                        STREAM OF FIRE SCARED AREAS IN MONTEREY...
                        SANTA CRUZ AND SAN BENITO COUNTIES.

    .THROUGH 11 PM...HIGH WIND WARNING ALONG THE COAST...BAYS...
                     NORTHERN SALINAS VALLEY...AND MOUNTAINS.
    .THROUGH 11 PM...WIND ADVISORY IN THE VALLEYS.

PUBLIC FORECAST: SSA
AVIATION/MARINE: DYKEMA
CLIMATE: MHS

NWS ON THE WEB AT WEATHER.GOV/SANFRANCISCO
Hazardous weather outlook, Oct 13, 7:14 PM PDT, 1 hour 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA
714 PM PDT TUE OCT 13 2009

CAZ006-505>513-516>518-528>530-141300-
SAN FRANCISCO-
COASTAL NORTH BAY...INCLUDING POINT REYES NATIONAL SEASHORE-
NORTH BAY INTERIOR VALLEYS-NORTH BAY MOUNTAINS-
SAN FRANCISCO BAY SHORELINE-SAN FRANCISCO PENINSULA COAST-
EAST BAY INTERIOR VALLEYS-EAST BAY HILLS AND DIABLO RANGE-
SANTA CRUZ MOUNTAINS-SANTA CLARA VALLEY...INCLUDING SAN JOSE-
SOUTHERN SALINAS VALLEY...ARROYO SECO...AND LAKE SAN ANTONIO-
SANTA LUCIA MOUNTAINS AND LOS PADRES NATIONAL FOREST-
MOUNTAINS OF SAN BENITO AND INTERIOR MONTEREY COUNTY INCLUDING
PINNACLES NATIONAL MONUMENT-
NORTHERN SALINAS VALLEY...HOLLISTER VALLEY...AND CARMEL VALLEY-
NORTHERN MONTEREY BAY-SOUTHERN MONTEREY BAY AND BIG SUR COAST-
714 PM PDT TUE OCT 13 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SAN FRANCISCO BAY AREA AND
MONTEREY BAY AREA.

.DAY ONE...TUESDAY NIGHT

A POWERFUL EARLY SEASON STORM CONTINUES TO BATTER THE SAN
FRANCISCO AND MONTEREY BAY AREAS WITH HEAVY RAIN AND STRONG WINDS.
SEVERAL WARNINGS AND ADVISORIES ARE CURRENTLY IN EFFECT FOR
PORTIONS OF THE AREA.

*  HIGH WIND WARNING......SEE SFONPWMTR WWUS76 KMTR FOR DETAILS  *

*  WIND ADVISORY..........SEE SFONPWMTR WWUS76 KMTR FOR DETAILS  *

*  FLASH FLOOD WATCH......SEE SFOFFAMTR WGUS66 KMTR FOR DETAILS  *

*  FLASH FLOOD WARNING....SEE SFOFFWMTR WGUS56 KMTR FOR DETAILS  *

*  URBAN AND SMALL STREAM FLOOD ADVISORY...SEE SFOFLSMTR WGUS86
   FOR DETAILS  *

*  FLOOD WARNING..........SEE SFOFLWMTR WGUS46 KTMR FOR DETAILS  *

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS PER STANDARD OPERATING PROCEDURES.

DYKEMA

In the hours before

Local storm report, Oct 13, 7:29 PM PDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
729 PM PDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     NON-TSTM WND GST HALF MOON BAY           37.47N 122.44W
10/13/2009  M49.00 MPH       SAN MATEO          CA   MESONET

            WIND GUST AT HALF MOON BAY

0128 PM     NON-TSTM WND GST SAN BRUNO               37.62N 122.43W
10/13/2009  M62.00 MPH       SAN MATEO          CA   ASOS

            SAN FRANCISCO AIRPORT PEAK WIND GUST

0200 PM     NON-TSTM WND GST SAN FRANCISCO           37.77N 122.42W
10/13/2009  M58.00 MPH       SAN FRANCISCO      CA   MESONET

            WIND GUST AT SAN FRANCISCO STATE UNIVERSITY

0200 PM     NON-TSTM WND GST SAN FRANCISCO           37.77N 122.42W
10/13/2009  M75.00 MPH       SAN FRANCISCO      CA   MESONET

            WIND GUST ON TWIN PEAKS IN SAN FRANCISCO

0300 PM     NON-TSTM WND GST N SAN FRANCISCO         37.77N 122.42W
10/13/2009  M63.00 MPH       SAN FRANCISCO      CA   OFFICIAL NWS OBS

            PEAK WIND GUST AT THE GOLDEN GATE BRIDGE

0305 PM     HEAVY RAIN       5 NW PICO BLANCO CAMPGR 36.39N 121.88W
10/13/2009  M3.00 INCH       MONTEREY           CA   TRAINED SPOTTER

            3 INCHES OF RAIN IN THREE HOURS, WIND GUSTS TO 60 MPH

0400 PM     NON-TSTM WND GST 1 NE SAN FRANCISCO      37.79N 122.41W
10/13/2009  M77.00 MPH       SAN FRANCISCO      CA   OFFICIAL NWS OBS

            PEAK WIND GUST AT POINT BLUNT ON ANGEL ISLAND

&&

DDYKEMA
Local storm report, Oct 13, 7:54 PM PDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN FRANCISCO CA
754 PM PDT TUE OCT 13 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND GST PINNACLES RAWS          36.47N 121.15W
10/13/2009  M52.00 MPH       SAN BENITO         CA   MESONET

            PEAK WIND AT PINNACLES RAWS

0337 PM     NON-TSTM WND GST MONTEREY                36.60N 121.88W
10/13/2009  M51.00 MPH       MONTEREY           CA   ASOS

            WIND GUST AT MONTEREY AIRPORT

0419 PM     NON-TSTM WND GST APTOS                   36.99N 121.90W
10/13/2009  M51.00 MPH       SANTA CRUZ         CA   MESONET

            WIND GUST AT CABRILLO COLLEGE

&&

DDYKEMA

The office that day

Everything else NWS San Francisco Bay Area, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 6:41 PM PDTAreal Flood AdvisoryMTRAlameda, Contra Costa, Monterey, San Benito, San Mateo, Santa Clara and 1 more4 hr
Oct 13, 6:53 PM PDTAreal Flood WarningMTRMonterey3 hr
Oct 13, 7:00 PM PDTFlash Flood WarningMTRSanta Cruz2 hr
Oct 13, 9:08 PM PDTSmall Craft AdvisoryMTR20 hr

Nearby

Gale Warnings in California, 2009Every gale warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.